Vol 2, No 2 (2010)

Journal of Mathematics Research, Vol. 2, No. 2, May 2010

Table of Contents

Articles

A Comparison of Correlation Coefficients via a Three-Step Bootstrap Approach PDF
Tahani Maturi, Anga Elsayigh p3
Predict GARCH Based Volatility of Shanghai Composite Index by Recurrent Relevant Vector Machines and Recurrent Least Square Support Vector Machines PDF
Phichhang Ou, Hengshan Wang p11
On the Operator $\circledast^{k}$ Related to Heat Equation PDF
Wanchak Satsanit, Amnuay Kananthai p20
Strongly Multiplicative Labeling in the Context of Arbitrary Supersubdivision PDF
S K Vaidya, N A Dani, P L Vihol, K K Kanani p28
Non-wandering Operator in Bargmann Space PDF
Minggang Wang, Hua Xu p34
On the Product of the Non-linear of Diamond Operator and PDF
Wanchak Satsanit, Amnuay Kananthai p39
Closed Expression for Characteristic Function of CEPE Distribution PDF
Tibor K Pogany p49
Blow up Property of the Solution for Quasi Linear Parabolic Equations and Its Application PDF
Zhongwei Zha p51
A Non-PSLQ route to BBP-type formulas PDF
Kunle Adegoke p56
On a Broader Description of Alimentary Consumption Patterns: The Case of Greece (1957-2005) Untitled () PDF
Ioannis Sotiropoulos, Constantinos C. Frangos, Christos C Frangos, Vassilios P. Filios p65
Oscillation Results for Second Order Neutral Equations with Distributed Deviating Arguments PDF
Yinlian Fu p73
A Simple Proof of Silver's Theorem PDF
Pimpen Vejjajiva, Athipat Thamrongthanyalak p81
Optimal Use of Fertilizer to Overcome the Effects of Toxicity in Plants PDF
Tapan Kumar Kar, Ashim Batabyal p85
A Better EFGM-FEM Direct Coupling Method PDF
Yujing Gao, Dehua Wang p93
Prime Labeling for Some Cycle Related Graphs PDF
S K Vaidya, K K Kanani p98
Clique Partitions of Glued Graphs PDF
Chariya Uiyyasathian, Uthoomporn Jongthawonwuth p104
Mathematics Is a Sort of Technology PDF
Xiong Zhang p112
Level $n-$Fuzzy Bounded Set and $\alpha -$Completeness in Fuzzy $n-$% Normed Linear Space PDF
Iqbal H. Jebril p116
A Two-phase Iterative Algorithm for Improved Approximation by Szasz Operator Using Statistical Perspectives PDF
Ashok Sahai, Robin Antoine, Peter S. Chami p123
On a Generalization of Hilbert’s Inequality and Its Applications PDF
Baoju Sun, Fuzhen Wu p128
Common Fixed Point and Invariant Approximation Theorems for Mappings Satisfying Generalized Contraction Principle PDF
R Sumitra, V. Rhymend Uthariaraj, R Hemavathy p135
The Mathematical Model and Analytical Solution of Electromagnetic Rail in the Loading Condition PDF
Chunyan Zhou, Wen Liu, Lei Shi, Xiangzhong Bai p141
Tulgeity of Line Graphs PDF
Akbar Ali, S. Panayappan p146
Fixed Point Theorems of Multi-Valued Zamfirescu Mapping PDF
Kritsana Neammanee, Annop Kaewkhao p150
On the Existence of Blow-up Phenomenon of Generalized (2+1) Dimensional Kaup—Kupershmidt Equation PDF
Yeung Ling Hei p157


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.

----------------------------------------------------------------------------------------------------------------------------------------------------------------------

doaj_logo_new_120 proquest_logo_120images_120.